Hi, I Was Prescribed Utovlan To Stop My Period For
Hi, I was prescribed utovlan to stop my period for my wedding last week, I have since stopped taking the tablets andbhave started bleeding and it is terrible! Very very heavy with large clots. Period started back 2 days ago and is gradually getting worse. How long does it take to slow down as it s horrendous!
Thanks for your query.
Hormonal medications to postpone periods cause changes in the uterine endometrium which can lead such heavy bleeding post medication.
There is increased proliferation of the uterine endometrial glands with rich blood supply, which will be shed once the medication is withdrawn. This can lead to heavy bleeding and even clots.
There is no need for any sort of intervention. It will get resolved on its own, new endometrium lining will grow in the normal fashion with gland density relative to usual growth.
Need not worry, do not self medicate. It will resolve on its own as mentioned above. if the bleeding is intense , you must consult your gynecologist who can prescribe medications to stop bleeding which must be given catiously.
Hope, I answered your query.
Wish you good health.